Related Questions

Dangerous to insert parsley vaginally and drink the tea taking high amounts of vitamin C when 5 weeks pregnant to cause miscarriage?

Yes. Do NOT try any "home remedy" to terminate a pregnancy! So many complications can occur-from infection/sepsis/death to hemorrhage/shock/death! Please go to a health care center, perhaps planned parenthood, or see your PCP. I believe in Europe there is an OTC medication that you can take to induce termination of pregnancy up to (and maybe longer) 6 weeks, but I do not know if it is available US. Read more...

Is it advisable to use vitamin c to induce miscarriage?

No. Please don't try this. This is not effective. All of these types of options work through toxicity. The gamble is that the substance will cause more damage to the fetus than to the mother. This is not advisable. Read more...

Can taking large amounts of vitamin C induce a miscarriage at 6 weeks?

Possibly. Research is limited but many women report that high doses of vitamin C (500 mg an hour) for several days taken in early pregnancy induces miscarriage. Thus, if one wants to avoid miscarriage then avoid high doses of C in early pregnancy. If one wishes to induce miscarriage it is safe to try but probably works less than 50% of the time. See http://www.sisterzeus.com/vit_c_ab.html for more info. Read more...

Does taking vitamin C cause miscarriage? Is this safe?

No. Vitamin C in reasonable doses will not do anything to cause miscarriage. Rather than spending $ on vitamins why don't you eat fresh fruits? Best wishes and have a good baby. Read more...

Can too much vitamin C intake lead to a miscarriage?

No. Excessive vitamin c can lead to kidney stones and colics, but has not direct relationship (causal or other) to pregnancy loss as far as i know. Take up to 1 gram daily to prevent hypervitaminosis. Read more...

Does taking vitamin C cause you a miscarriage?

Vitamins. No, vitamin c does not induce miscarriage. It is an essential water soluble vitamin that is safe during pregnancy. Excess doses may cause diarhea. Read more...